Couldn't find what you looking for?

TRY OUR SEARCH!

In December, I was diagnosed with mildly severe depression by my psychiatrist who prescribed me Cymbalta. I have always had a fear of throwing up (emetophobia) and the first night I took it, I woke up at four in the morning with my hands sweating, hot/cold sensation and felt extremely nauseous. I vomited my guts out about five minutes later. The four days post-vomit, I couldn't eat ANYTHING and I lost about twelve pounds. I went to my doctor and she prescribed me odansetron that is used for chemo patients. It went away for about a week or so and then I started having panic attacks including heart racing, shortness of breath, PALM SWEATING, HOT/COLD sensation and feeling like I was going to vomit. I started skipping classes and going home on the weekends (I'm in college, age 18) I would refuse to eat because nothing sounded good and if I did eat I felt like throwing up after. I have spent nights sleeping on the bathroom floor just waiting for me to vomit. I have been prescribed Pamelor but I dont want to take it in fear of vomiting my guts out again and the fact that I dont want to become addicted/dependent on anything. I do have Xanex but I dont really think it helps because its effective two hours after you take it and these panic attacks come out of nowhere. I feel like I am just wasting my money on these doctors who are prescribing me inaffective pill after inaffective pill. I just got off of Yaz to see if that was the problem (I was on it for four months) Because of this nausea I have lost many hours of sleep and weight. I can't take this anymore!!! I am going crazy! It is March and I find myself on the bathroom floor with a burning in the back of my throat writing on this website in the desperate hope that someone can tell me what is wrong with me! I'm being tortured by my own body. I need someone to tell me what is wrong and what I need to do to fix it.


Please only reply to this if you have something encouraging or helpful to say. I don't need your criticism. Please and thank you.

Loading...

It sounds to me like you may have more than just a phobia if the doctors have tried different pills and took you off of ones and its none of the pills makeing you throw up than you should maybe think about seeing a family doctor maybe its physical problem thats had just gone unoticed.If theres still nothing wrong that i would try and find a doctor that deals with this kinda of stuff all the time and has good reveiws i know its going to cost you more than you prob pay now but if you can pay it it would be worth it in the end.I really hope you find a solution i have some things going on and i know its not easy. I hope for the best and good luck.
Reply

Loading...

Hello:

For many years, I had severe panic disorder, anxiety, and depression.
Accidently, I found out that I had vitamin D3 deficiency.
After a few weeks of treatment, all my mental problems vanished.
Insist on having this blood test done no matter what anybody says.
It could change your life very quickly.

Best wishes,
Ali
Reply

Loading...

dude m going through same conditn since last 3 years... Now m use to it:...
Reply

Loading...

Know that feeling.

Sleeping infront of the toilet, just waiting for the minutes to pass while feeling you have to puke.
I have had emetophobia for 3 years now, before I could puke just when I wanted to, but one day, I ate some bread with fish, and it came right back up, tasting the same down as up that triggered my emetophobia.

You gotta trust me on this, it will get better, you need to find a way that you can calm down :) like fresh air, music, jumping ( helps me) anything that will help you chill. And dont forget to breathe, deep breaths makes you chill a bit.

Im used to my emetophobia now, when it kicks in I know what I have to do to calm down :)

Good luck! x
Reply

Loading...

consider undergoing a gall bladder study/test to see if something is wrong with it.  If there is gall bladder stone then it's best to have it removed.  You can also have a stomach emptiness study to see if your stomach is contracting or not and it is called gastro paresis.  


Reply

Loading...